# SDR CALA2024122701671

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 80,491 hours, 34,867 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PRESSURE INDICATES 3000 PSI CONTINUOUSLY   VERIFIED NO BSCU FAULTS AND APPLIED INOP STICKER ADJACENT TO TRIPLE VERIFIED NO BSCU FAULTS AND APPLIED INOP STICKER ADJACENT TO TRIPLE INDICATOR. DEFERRED DIRECTLY BY TOMC COULD NOT REPLACE INDICATOR DUE TO WORKING HIGHER PRIORITY ITEMS AND WORKLOAD.
